Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Having Domperidom and Omezole for acidity. Having sudden increase in BP. Also having nausea and belching. Advise?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3483 Questions
Question
I had consulted earlier on Gastric and belching issue.

I have been taking now 3 Tablets of Domperidom ( morning,Lunch and Afternoon) and Omezole during the night to treat belching/acidity and Librax ( 1 Tb night) .

I have been having ( 4 times in last month) sudden increased in BP to 145 ( My normal is around 115) and after 30 min goes back to normal , I also had nausea at that time and belching. Next day I feel bit tired and drained out.

Can you advice ?
Posted Sat, 7 Sep 2013 in General Health
 
 
Answered by Dr. Raju A.T 1 hour later
Brief Answer:
Get an ECG and regular blood pressure measurements

Detailed Answer:
Hi,

Thanks for your query.

Domperidone very rarely causes rise in blood pressure also it may not be related to the belching.

Domperidone can cause some electrical disturbances in the heart leading to rhythm disturbance and thus blood pressure changes. Do get an ECG and regular blood pressure measurements done to rule out possible side effects.

Hope, I answered your query.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Having Domperidom and Omezole for acidity. Having sudden increase in BP. Also having nausea and belching. Advise? 4 hours later
Thanks Dr XXXXXXX

I have been playing cricket regularly and also batted for more than 2 hrs and also running and going to gym regularly.

Last Month, I slept for 3 hrs and then has 4 cups of coffee and tea and suddenly after my dinner ( XXXXXXX in soya sauce) I had sudden increase in my heartbeat and when I saw my blood pressure it was around 156. I went to hospital ( parkway) and they told me its just gastric problem . Though they did ECG and everything was normal.

Again after week, felt extremely acidic and sae thing happened after the dinner.
I went for complete body screening at Raffles hospital and everything was normal incl My cholesterol Total was 191, HDL - 47 , LDL- 131, Tchol/HDL RATIO - 4.1 and Triglycerides - 64,Blood pressure around 110/78

SO, Doctor prescribed me 3 Tablets of Domperidom ( morning,Lunch and Afternoon) and Omezole but I had chicken with pakoda in my dinner and again symptoms were same . I feel something is coming from inside, feel bit drench out and Blood pressure shoots up suddenly after dinner and goes down after 20-30 Min.



 
 
Answered by Dr. Raju A.T 5 hours later
Brief Answer:
Its normal physiology

Detailed Answer:
Hi,

Thanks for the information.

It is normal for one to have blood pressure raised after food or consuming water or sweating. The above actions lead to water imbalance in the body which inturn govern the blood pressure.

Blood pressure for practical purposes has to be measured only after a period of rest. Only then it can be considered as an health indicator.

Need not worry, based on your history and the laboratory findings, I feel you are normal.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Having Domperidom and Omezole for acidity. Having sudden increase in BP. Also having nausea and belching. Advise? 24 hours later
Thanks Dr XXXXXXX

I am now taking plain diet - brown rice, daal (boiled one) and yoghurt.
Breakfast with oatmeal and Yakurt.

Medicines - Controloc 20 mg , Domperidom 10 mg (3 times a day), lactoguard.

I have also been given librax but feeling very drowsiness. Can I avoid librax as I am having plain diet now ?
 
 
Answered by Dr. Raju A.T 10 hours later
Brief Answer:
Yes, but in a tapering way.

Detailed Answer:
Hi,

Yes, you can stop Librax but Librax contains Chlordiazepoxide which is a sedative/hypnotic drug and benzodiazepine. Hence, it has to be stopped in a tapering manner(reduction in dosage over days and then stop) to avoid withdrawal effects.

Do consult your treating doctor for the same.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor